Coincidence and fixed points in symmetric spaces under strict contractions. (English) Zbl 1098.54033

The authors give some results on coincidence and common fixed points for a generalized contractive pair of operators without continuity requirements. The results are given in symmetric and semimetric spaces.


54H25 Fixed-point and coincidence theorems (topological aspects)
54E25 Semimetric spaces
47H10 Fixed-point theorems
Full Text: DOI


[1] Aamri, M.; El Moutawakil, D., Some new common fixed point theorems under strict contractive conditions, J. math. anal. appl., 270, 181-188, (2002) · Zbl 1008.54030
[2] Jachymski, J., Common fixed point theorems for some families of maps, Indian J. pure appl. math., 25, 925-937, (1994) · Zbl 0811.54034
[3] Jungck, G., Compatible mappings and common fixed points, Internat. J. math. math. sci., 9, 771-779, (1986) · Zbl 0613.54029
[4] Jungck, G., Common fixed points for noncontinuous non-self maps on nonmetric spaces, Far east J. math. sci., 4, 199-225, (1996) · Zbl 0928.54043
[5] Jungck, G.; Moon, K.B.; Park, S.; Rhoades, B.E., On generalization of the mier – keeler type contraction maps: corrections, J. math. anal. appl., 180, 221-222, (1993) · Zbl 0790.54055
[6] Pant, R.P., Common fixed points of noncommuting mappings, J. math. anal. appl., 188, 436-440, (1994) · Zbl 0830.54031
[7] Pant, R.P., Common fixed points of sequence of mappings, Ganita, 47, 43-49, (1996) · Zbl 0892.54028
[8] Pant, R.P., Common fixed points of contractive maps, J. math. anal. appl., 226, 251-258, (1998) · Zbl 0916.54027
[9] Pant, R.P., R-weak commutativity and common fixed points, Soochow J. math., 25, 37-42, (1999) · Zbl 0918.54038
[10] Pant, R.P.; Pant, V., Common fixed points under strict contractive conditions, J. math. anal. appl., 248, 327-332, (2000) · Zbl 0977.54038
[11] Pant, R.P.; Pant, V.; Jha, K., Note on common fixed points under strict contractive conditions, J. math. anal. appl., 274, 879-880, (2002)
[12] Wilson, W.A., On semi-metric spaces, Amer. J. math., 53, 361-373, (1931) · Zbl 0001.22804
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.